How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Reason for nose bleeds in an 81 year female, No breathing

Customer Question

Reason for nose bleeds in an 81 year female
JA: How long have you been dealing with this? Are you having any breathing problems?
Customer: No breathing problems, been going on for the past year
JA: Anything else in your medical history you think the doctor should know?
Customer: I take. Thyroid meds be low blood pressure meds that's it
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Basu replied 2 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Nose bleeding can be caused by the medication side effects.
Aspirin for example is a common cause.
Abnormal blood count is another common cause.

Low platelet count, bleeding disorders are such possibilities.
Less commonly malignancies like leukemia, multiple myeloma can present like this.
Nasal polyps, nasal dryness are common local causes.
Have you seen a ENT specialist yet?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/